MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR HOOK OR SCREW HOLDER; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR HOOK OR SCREW HOLDER; MISC ORTHO SURGICAL INSTR
Model Number 388.621
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: investigation flow: damage.Visual inspection: the handle for hook or screw holder (p/n: 388.621, lot number: 5031269) was received at us cq.Visual inspection of the complaint device showed several chunks have broken off and the other side of the handle was cracked.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection can be performed due to post manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the handle is cracked and broken.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part number: 388.621, synthes lot number: 5031269, supplier lot number: n/a, release to warehouse date: jun 21, 2005, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, one (1) locking bolt measuring device for trochanteric fixation nails was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement.This is report 1 of 1 (b)(4).

Brand Name
HANDLE FOR HOOK OR SCREW HOLDER
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9641670
Report Number2939274-2020-00505
Device Sequence Number2460697
Product Code LXH
UDI-Device Identifier10705034773643
UDI-Public(01)10705034773643
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number388.621
Device Catalogue Number388.621
Device Lot Number5031269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1